# SDR AMTA200800004

- Difficulty date: January 1, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 18907
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR INT AND EXT. EGRESS LIGHTS FAIL TO ILLUM.  REMOVED AND REPLACED L1 DOOR INT AND EXT EGRESS LIGHT BATT PACK.  CHECK GOOD IAW AMM 33-51-06.  (K)
